# SDR NACA2022120600001

- Difficulty date: December 6, 2022
- Submitted: June 3, 2023
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 108,021 hours, 19,898 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 79027014
- Part serial: B70915
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION. REMOVED AND REPLACED RH ENG HPSOV IAW B767 AMM 36-11-07 PENDING HPSOV INSTALLATION TEST STEP H (GOOD). PART IS UNKNOWN TO TRAX.
